On pseudo wave functions

Singh, N. ; Joshi, S. K. (1966) On pseudo wave functions Physica, 32 (2). pp. 479-483. ISSN 0031-8914

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/003189...

Related URL: http://dx.doi.org/10.1016/0031-8914(66)90072-3


The pseudo wave function in the Cohen-Heine scheme is expressed in terms of the complete orthonormal set of the wave functions of the original Hamiltonian and the expansion coefficients are calculated. The applicability of this scheme is discussed.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:14594
Deposited On:12 Nov 2010 14:00
Last Modified:04 Jun 2011 04:14

Repository Staff Only: item control page